# SDR Q2SA20181025413

- Difficulty date: October 25, 2018
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N362GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26308
- Aircraft time: 46,841 hours, 47,469 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. CORROSION AT FLOOR SUPPORT IN SEVERAL AREAS ON UPPER JUST FWD OF CARGO DOOR ENTRANCE. REMOVED AND REPLACED FLOOR SUPPORT ON RT B2 787-807 PER 737-400-51-40-02.
